I have been taking this medicine for many years. Whenever I stop, I slowly start to gain weight. Now I just take 2 mid day to help curb my appetite and I have been able to maintain my weight doing this for over a year. If all my labs come back good, is it safe for me to take this medication for a few more years?
Concernedabit; sounds like your doctor is doing all the things they have to watch most cases it is used short term but I have seen it used longer without any effects as long as your blood test are good and your blood pressure and heart as long as your getting you doctors okay. I would not worry.This is to be used for diet, while using with diet change and exercise. hope this well help you.And it continues to work just make sure your having these test done..Have a great day.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2010 • 1 answer
Posted 4 May 2011 • 1 answer
Posted 8 Oct 2011 • 3 answers
Posted 15 May 2012 • 1 answer
Posted 28 Sep 2015 • 4 answers